# SDR 95ZZZM573

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 4097 - DURING CLIMB-OUT, CREW NOTICED AN UNUSUAL ODOR FROM BLEED AIR SYSTEM ASSOCIATED WITH A SLIGHT RISE IN EGT RIGHT ENGINE.  POST FLIGHT CHECK, CREW FOUND BLOOD ON RIGHT NACELLE AND FUSELAGE RIGHT ENGINE.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE IAW MM 71-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
